Two-point boundary value problems by the extended Adomian decomposition method
Cited 15 times inCited 21 times in
- Two-point boundary value problems by the extended Adomian decomposition method
- Jang, Bongsoo
- Issue Date
- ELSEVIER SCIENCE BV
- JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.219, no.1, pp.253 - 262
- In this paper, we present an efficient numerical algorithm for solving two-point linear and nonlinear boundary value problems, which is based on the Adomian decomposition method (ADM), namely, the extended ADM (EADM). The proposed method is examined by comparing the results with other methods. Numerical results show that the proposed method is much more efficient and accurate than other methods with less computational work.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.